Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

While sitting down legs feel like asleep. Is it sign of blood clot?

Jul 2013
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1996
Answered : 2148 Questions
when im sitting down both of my legs feel like it felling asleep. is that a sign of a blood clot.
Posted Wed, 23 Oct 2013 in Bones, Muscles and Joints
Answered by Dr. K. Naga Ravi Prasad 9 minutes later
Brief Answer:
Not a sign of Blood clot.

Detailed Answer:
Hi, thanks for writing to XXXXXXX

Propably your symptoms may be related to a neurological disturbance in the Lumbar spine.

A detailed clinical examination and an MRI scan of the Lumbar spine will diagnose the problem.

Your symptoms are very unlikely due to a blood clot.

The signs and symptoms that occur in the leg affected by the deep vein clot include:

- Swelling of the leg or along a vein in the leg
- Pain or tenderness in the leg, which you may feel only when standing or walking
- Increased warmth in the area of the leg that's swollen or painful
- Red or discolored skin on the leg

Hope I have addressed your query. Happy to help further

Above answer was peer-reviewed by
Follow-up: While sitting down legs feel like asleep. Is it sign of blood clot? 6 minutes later
What can I do to make it feel better. I'm taking Bayer 81mg everyday
Answered by Dr. K. Naga Ravi Prasad 7 minutes later
Brief Answer:
You need a thorough Clinical Examination.

Detailed Answer:
Hi, Nice to hear from you.

Bayer 81mg (low dose aspirin) is a pain reliever. It has got nothing to do with your symtoms (assuming that you have no pain in your legs).

There is no role for self care measures without the condition being diagnosed. I suggest you to consult your family physician for an evaluation and treatment.

Hope I have justified your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor